Solutions to the Zakharov-Kuznetsov Equation with Higher Order Nonlinearity by Mapping and Ansatz Methods

E. V. Krishnan, A. Biswas

Research output: Contribution to journalArticle

47 Citations (Scopus)

Abstract

Solutions to the Zakharov-Kuznetsov equation with higher order nonlinearity are obtained using the mapping method. Several solutions are determined inclusing the cnoidal waves, shock waves, solitary waves, periodic singular waves and others. Finally, the ansatz method is applied to solve the equation with power law nonlinearity. It has been proved that the shock waves or topological solitons exist only for specific values of the power law parameter.

Original languageEnglish
Pages (from-to)256-261
Number of pages6
JournalPhysics of Wave Phenomena
Volume18
Issue number4
DOIs
Publication statusPublished - Dec 2010

Fingerprint

shock waves
solitary waves
nonlinearity
cnoidal waves

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Solutions to the Zakharov-Kuznetsov Equation with Higher Order Nonlinearity by Mapping and Ansatz Methods. / Krishnan, E. V.; Biswas, A.

In: Physics of Wave Phenomena, Vol. 18, No. 4, 12.2010, p. 256-261.

Research output: Contribution to journalArticle

@article{6c93160fa00c43999ed4b95b149f169d,
title = "Solutions to the Zakharov-Kuznetsov Equation with Higher Order Nonlinearity by Mapping and Ansatz Methods",
abstract = "Solutions to the Zakharov-Kuznetsov equation with higher order nonlinearity are obtained using the mapping method. Several solutions are determined inclusing the cnoidal waves, shock waves, solitary waves, periodic singular waves and others. Finally, the ansatz method is applied to solve the equation with power law nonlinearity. It has been proved that the shock waves or topological solitons exist only for specific values of the power law parameter.",
author = "Krishnan, {E. V.} and A. Biswas",
year = "2010",
month = "12",
doi = "10.3103/S1541308X10040059",
language = "English",
volume = "18",
pages = "256--261",
journal = "Physics of Wave Phenomena",
issn = "1541-308X",
publisher = "Springer Science + Business Media",
number = "4",

}

TY - JOUR

T1 - Solutions to the Zakharov-Kuznetsov Equation with Higher Order Nonlinearity by Mapping and Ansatz Methods

AU - Krishnan, E. V.

AU - Biswas, A.

PY - 2010/12

Y1 - 2010/12

N2 - Solutions to the Zakharov-Kuznetsov equation with higher order nonlinearity are obtained using the mapping method. Several solutions are determined inclusing the cnoidal waves, shock waves, solitary waves, periodic singular waves and others. Finally, the ansatz method is applied to solve the equation with power law nonlinearity. It has been proved that the shock waves or topological solitons exist only for specific values of the power law parameter.

AB - Solutions to the Zakharov-Kuznetsov equation with higher order nonlinearity are obtained using the mapping method. Several solutions are determined inclusing the cnoidal waves, shock waves, solitary waves, periodic singular waves and others. Finally, the ansatz method is applied to solve the equation with power law nonlinearity. It has been proved that the shock waves or topological solitons exist only for specific values of the power law parameter.

UR - http://www.scopus.com/inward/record.url?scp=78650038597&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78650038597&partnerID=8YFLogxK

U2 - 10.3103/S1541308X10040059

DO - 10.3103/S1541308X10040059

M3 - Article

AN - SCOPUS:78650038597

VL - 18

SP - 256

EP - 261

JO - Physics of Wave Phenomena

JF - Physics of Wave Phenomena

SN - 1541-308X

IS - 4

ER -